I haven't been around for a while due to treatmeents and feeling like craapola, etc.
I recently finished 10 weeks of IV Rocephin plus other rx's. At times I felt like I had more energy, but the energy still only lasted about 1-3 hours a day.
I think I had one bad herx, the night of the Democratic nomination. My husband took a picture of me sitting in our bed. I have an ice pack strapped to my head (by my robe tie) and another bag of ice on my left shoulder. I'm holding my Rocephin IV ball against one of the ice packs because I was waiting for 9:00pm to start my IV.... and had to keep the medicine cold. I have a towel on my head covering my right eye becaue I could not tolerate the light from the TV. And, I'm tearing up over the Dem. nomination because I felt that history was being made in my lifetime and I was very emotional... that picture is probably one of 3 that have been taken of me in the past 8 years!
Anyway, after the IV stuff was over, my LLDr. looked at me and said, I'm going to start you on some new abx's.... "and you're going to get worse." AAAAAAHHHHHHHHHAAAAAHHHHHHH - I said quietly to myself in my head - to my 2 remaining brain cells.
So, I finally bit the bullet (after 8 years of torture) and went to a Pain Management doctor (recommended by my LLDr) because if I was going to "get worse", I was going to be on pain drugs first.
I started the Levaquin and Rifampin yesterday. The Lyrica prescribed by the pain dr. seems to be working... although I feel a little stoned and hung over (but in a fuzzy kinda good way - and NO headaches!). The pain dr. also switched me off Restoril to Rozerem. She said Restoril will knock you out, but it does not help provide quality sleep like Rozerem supposedly does.
I am slowly getting back to some assemblance of a life, but I can tell it's going to take more time (it always does).
As always I thank you guys for being here so I can dump a little and b%^$h a little....
I love emoticons, but we need one sitting on a toilet, one puking into a trash can while sitting on the toilet, and maybe one with a rash all over the face???? Just a few suggestions.